Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 591382, 12 pages
http://dx.doi.org/10.1155/2009/591382
Research Article

Some Monotonicity Results for the Ratio of Two-Parameter Symmetric Homogeneous Functions

Electric Grid Planning and Research Center, Zhejiang Province Electric Power Test and Research Institute, Hangzhou, Zhejiang 310014, China

Received 31 August 2009; Accepted 27 November 2009

Academic Editor: Feng Qi

Copyright © 2009 Zhen-Hang Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Zhen-Hang Yang, “Necessary and Sufficient Conditions for Schur Geometrical Convexity of the Four-Parameter Homogeneous Means,” Abstract and Applied Analysis, vol. 2010, pp. 1–16, 2010. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Schur power convexity of Stolarsky means,” Publicationes Mathematicae-Debrecen, vol. 80, no. 1-2, pp. 43–66, 2012. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “The Monotonicity Results for the Ratio of Certain Mixed Means and Their Applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Schur Power Convexity Of The Daroczy Means,” Mathematical Inequalities & Applications, vol. 16, no. 3, pp. 751–762, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Estimates For Neuman-Sandor Mean By Power Means And Their Relative Errors,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 711–726, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, “Schur Power Convexity Of Gini Means,” Bulletin Of The Korean Mathematical Society, vol. 50, no. 2, pp. 485–498, 2013. View at Publisher · View at Google Scholar
  • Zhen-Hang Yang, Ying-Qing Song, and Yu-Ming Chu, “Sharp bounds for the arithmetic-geometric mean,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 192, 2014. View at Publisher · View at Google Scholar